Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 4, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Transitive sets of homomorphisms
W. R. Scott.
Proc. Amer. Math. Soc. 4 (1953), 175-177
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0053112
A note on Bernoulli and Euler numbers of order $±p$
L. Carlitz.
Proc. Amer. Math. Soc. 4 (1953), 178-183
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0055372
A note on the multiplication formulas for the Bernoulli and Euler polynomials
L. Carlitz.
Proc. Amer. Math. Soc. 4 (1953), 184-188
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0052569
Note on $S$-numbers
W. J. LeVeque.
Proc. Amer. Math. Soc. 4 (1953), 189-190
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0054659
On spectral permanence for certain Banach algebras
C. E. Rickart.
Proc. Amer. Math. Soc. 4 (1953), 191-196
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0052700
On the embedding of Birkhoff-Witt rings in quotient fields
Dov Tamari.
Proc. Amer. Math. Soc. 4 (1953), 197-202
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0053920
Zero divisors and commutativity of rings
J. E. McLaughlin and Alex Rosenberg.
Proc. Amer. Math. Soc. 4 (1953), 203-212
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0053081
Dual modules over a valuation ring. I
Irving Kaplansky.
Proc. Amer. Math. Soc. 4 (1953), 213-219
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0053092
A proof of Hessenberg’s theorem
Arno Cronheim.
Proc. Amer. Math. Soc. 4 (1953), 219-221
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0053531
On inscribing $n$-dimensional sets in a regular $n$-simplex
David Gale.
Proc. Amer. Math. Soc. 4 (1953), 222-225
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0053534
Planar line families. I
P. C. Hammer and Andrew Sobczyk.
Proc. Amer. Math. Soc. 4 (1953), 226-233
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0053533
Continua which are the sum of a finite number of indecomposable continua
C. E. Burgess.
Proc. Amer. Math. Soc. 4 (1953), 234-239
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0054244
Concerning continuous collections of continuous curves
Mary-Elizabeth Hamstrom.
Proc. Amer. Math. Soc. 4 (1953), 240-243
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0053498
On general cohomology theory
Tibor Rado.
Proc. Amer. Math. Soc. 4 (1953), 244-246
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0053506
Effectiveness at the origin of the sum set of basic sets of polynomials
Ragy H. Makar and Bushra H. Makar.
Proc. Amer. Math. Soc. 4 (1953), 246-250
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0052570
Derived and integral sets of basic sets of polynomials
M. N. Mikhail.
Proc. Amer. Math. Soc. 4 (1953), 251-259
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0052571
The multiplicity of a class of perfect sets
Paul Civin and H. E. Chrestenson.
Proc. Amer. Math. Soc. 4 (1953), 260-263
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0052543
Monotonic subsequences
Joseph B. Kruskal.
Proc. Amer. Math. Soc. 4 (1953), 264-274
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0053256
A set of generating functions for Bessel polynomials
Fred Brafman.
Proc. Amer. Math. Soc. 4 (1953), 275-277
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0054100
The rotation theorem for starlike univalent functions
A. W. Goodman.
Proc. Amer. Math. Soc. 4 (1953), 278-286
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0053221
Line integral approximation of double integrals
H. D. Brunk and G. M. Ewing.
Proc. Amer. Math. Soc. 4 (1953), 287-295
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0053195
A modified initial condition for Cauchy’s existence theorem
J. Pendleton Brewster.
Proc. Amer. Math. Soc. 4 (1953), 296-302
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0054813
Recent investigations of the separation of Laplace’s equation
Parry Moon and Domina Eberle Spencer.
Proc. Amer. Math. Soc. 4 (1953), 302-307
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0053335
Note on Dirichlet series. IV. On the singularities of Dirichlet series
Chuji Tanaka.
Proc. Amer. Math. Soc. 4 (1953), 308-309
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0053263
Values of entire functions represented by gap Dirichlet series
F. Sunyer i Balaguer.
Proc. Amer. Math. Soc. 4 (1953), 310-322
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0053214
A note on the reciprocal of a Fourier series
A. Edrei and G. Szegö.
Proc. Amer. Math. Soc. 4 (1953), 323-329
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0053267
A Neumann series for the product of two Whittaker functions
Peter Henrici.
Proc. Amer. Math. Soc. 4 (1953), 329-334
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0054105


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia